# SDR HEEA979016

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 951953
- Condition: Defective
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING INTERNALLY.
